| Catalog Number |
1125000026 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Codes |
Fatigue (1849); Pain (1994)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced zoom suddenly stops.There was 1 event with patient involvement; the patient experienced fatigue and pain.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.